Post steroid rash

I have had a rash & pimples on my face since I was a teenager, I am now 34 and am from Africa. I have been using a product called Bio Claire which worked very well the past 10 years but I stopped using it about a month ago because of concerns over an ingredient called BHT in it. I now have an itchy face, with rash around my chin area and over my cheeks and forehead. Sometimes there are small light-coloured patches on my face. My nose and the area around it is free of all blemishes, though it is rather oily. Can you help? I don’t know what to use to cleanse my face or moisturise it or to get rid of the rash.

This is a rare complication that may occur if a small hole is made in the fibrous sac and does not close up after the needle puncture. These small holes are only made in less than 1% of epidural injections and usually heal on their own. The spinal fluid inside can leak out, and when severe, the brain loses the cushioning effect of the fluid, which causes a severe headache when you sit or stand. These types of headaches occur typically about 2-3 days after the procedure and are positional - they come on when you sit or stand and go away when you lie down. If you do develop a spinal headache, it is OK to treat yourself. As long as you do not feel ill and have no fever and the headache goes away when you lay down, you may treat yourself with 24 hours of bed rest with bathroom privileges while drinking plenty of fluids. This almost always works. If it does not, contact the radiologist who performed the procedure or your referring physician. A procedure (called an epidural blood patch) can be performed in the hospital that has a very high success rate in treating spinal headaches.  

Post steroid rash

post steroid rash

Media:

post steroid rashpost steroid rashpost steroid rashpost steroid rashpost steroid rash

http://buy-steroids.org